# SDR AUS20021185

- Difficulty date: October 19, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Engine: Ge CF680C2*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Damaged
- Location: Nr 1,2,3,4 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1,2,3, AND 4 IDG FEEDER CABLES CHAFED IN NUMEROUS AREAS. OVERHEATING AND POOR CABLE TERMINATION ALSO NOTED.
